20% off £30
Immunity
Discount codes cannot be used with this product
Clarityn Allergy 10mg 7 Tablets
Relief of hay fever and allergic rhinitis symptoms, as well as urticaria
Full ingredients
Active Ingredients: Loratadine (10 mg). Other Ingredients: Lactose Monohydrate, Maize Starch, Magnesium Stearate.
Always read the label before use
Refer to instructions before use. Do not use if allergic to loratadine. Consult a doctor before use if you are pregnant, have liver disease or require allergy testing. Do not use if breastfeeding. Contains lactose. Not for use under 6 years
We go to great efforts to ensure that the information on this page is accurate at the time that the page was last edited. As we are constantly reviewing and developing our products to meet our consumer needs, consumers, particularly those that suffer from allergies and intolerances, should always check product labelling, warnings, and directions provided with the product that is delivered, prior to use or consumption.
Adults and children over 6 years (weighing more than 30kg): Take 1 tablet daily.
4
3 reviews
Customer reviews below are moderated for offensive content only. They are not medical advice, should not be relied upon, and are not endorsed by Holland & Barrett. For health issues or product suitability, consult a health professional. Products are not medicinal unless stated otherwise. Find out more
Holland & Barrett Clarityn Tablets
Verified Purchaser
Due to allergies and hayfever i had been trying different tablets but was very pleased after being given advice to try Clarityn. My symtoms have improved immensely
Jk67 - a month ago
Verified Purchaser
Fithealthstrong - 4 months ago
Verified Purchaser
Anonymous - 5 months ago
Product name
Price
Rating
Quantity and format
Suitable for
£5.99
£0.86/1 Tablet
Quantity and format
7 TabletsSuitable for
-Ingredients
Compare products
Select up to 3 similar products to compare
We go to great efforts to ensure that the information on this page is accurate at the time that the page was last edited. As we are constantly reviewing and developing our products to meet our consumer needs, consumers, particularly those that suffer from allergies and intolerances, should always check product labelling, warnings, and directions provided with the product that is delivered, prior to use or consumption.